RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 20, Issue 1  


Derivations of Lie algebras
A. N. Grishkov
3
Infinite $p$-groups containing exactly $p^2$ solutions of the equation $x^p=1$
F. N. Liman
11
On the congruence of the upper semilattices of recursively enumerable $m$-powers and tabular powers
S. S. Marchenkov
19
On the zeta-functions of systems of quadratic forms
A. N. Andrianov
27
The sharpening of the bounds on certain linear forms
A. I. Galochkin
35
Approximation to the transcendental relationship of two algebraic points of the function $\wp(z)$ with complex multiplication
N. D. Nagaev
47
Multiple rational trigonometric sums and multiple integrals
V. N. Chubarikov
61
Divergent Fourier series with respect to orthonormalized systems of smooth functions
N. T. Anisimova
69
Estimation of canonical products
B. V. Verbitskii
79
Equivalent conditions for representing analytic functions by exponential series
A. F. Leont'ev
91
The radius of almost convexity of order $\alpha$ in the class of univalent functions
P. I. Sizhuk
105
Estimate of the upper bound on the Gaussian curvature of certain surfaces with boundary
L. I. Vorob'eva
113
Classes of points of cubic hypersurfaces defined over finite fields
D. S. Kanevskii
121
The diametral dimension of a Köthe space with a regular basis and its hypersubspaces
V. A. Grachev
131
Two characteristic properties of normal distributions in the class $NH$
V. A. Romanovich, N. V. Lobaskina
139

Doctoral theses
Investigations in the theory of Stochastic equations
M. P. Ershov
147
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019